# SDR UPS97224853

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-02) ON VERTICAL SUPPORT ANGLE BS 680 RBL 25 WL 200 TO 160 (MARKED).  ANGLE WAS FOUND TO BE OUT OF LIMITS IN AN AREA OF 6 X 2.  DAMAGED AREA REMOVED AND REPAIR PERFORMED USING FORMED SECTION AND FILLER PER SRM 51-40-4, 51-10-2 AND MM 51-20-151.
